EconPapers    
Economics at your fingertips  
 

On the infimum of a quasiconvex vector function over an intersection

Juan Enrique Martinez-Legaz and Antonio Martinón ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 2, 503-516

Keywords: Quasiconvex functions; Distance to the intersection; 06F20; 52A41; 54E99 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0222-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:2:p:503-516

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-011-0222-8

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:20:y:2012:i:2:p:503-516